Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Embeddings of the maximal quotient ring of a von Neumann regular ring into its completion with respect to a rank function


Author: Annie Vogel
Journal: Proc. Amer. Math. Soc. 102 (1988), 480-482
MSC: Primary 16A30; Secondary 16A08, 16A52
DOI: https://doi.org/10.1090/S0002-9939-1988-0928964-2
MathSciNet review: 928964
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ R$ be a commutative von Neumann regular ring. A pseudorank function on $ R$ is characterized by a probability measure on the spectrum of $ R$. We exhibit two commutative von Neumann regular rings $ R$ and $ R'$ with the same spectrum $ S$, and two rank functions $ N$ and $ N'$ on $ R$ and $ R'$, corresponding to the same probability measure on $ S$, and such that the maximal right quotient ring $ {Q_{\max }}(R)$ embeds in the $ N$-completion $ \bar R$ of $ R$ while $ {Q_{\max }}(R')$ does not embed in $ \overline {R'} $.


References [Enhancements On Off] (What's this?)

  • [1] K. R. Goodearl and D. Handelman, Simple self injective rings, Comm. Algebra 3 (1975), 797-834. MR 0379593 (52:498)
  • [2] J. M. Goursaud and L. Jeremy, Sur l'enveloppe injective des anneaux réguliers, Comm. Algebra 3 (1975), 763-779. MR 0382335 (52:3220)
  • [3] A. Vogel, Mesures de probabilité sur le spectre d'un anneau régulier et applications, C. R. Acad. Sci. Paris 289 (1979). MR 552199 (80m:16010)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A30, 16A08, 16A52

Retrieve articles in all journals with MSC: 16A30, 16A08, 16A52


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1988-0928964-2
Keywords: Von Neumann regular ring, $ N$-completion, maximal quotient ring
Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society